Good day fellow acne sufferers,
I am now on my fourth month of Accutane (Claravis) 80mg/day
So, I went to the derm on the 6th and FINALLY they bumped me up to 80mg. Once again, a different dermatologist. I liked this one, although she made alot of "Oh how great your skin is looking" comments and come on lady, I think we both know that you have no idea what it looked like before, but hey its the thought that counts, eh! My face was finally pretty much fully clear besides some scaring from the cysts. I also got a tib bit of info from her, that I wish I would have known from the begining. She told me that if you take one pill with breakfast or lunch and then another at dinner (instead of taking both 40mg at once) that it will work better. Shheesh, wish I would have known that four months ago. I have also been having the blurry vision, but mostly at night. Plus, I think my eyesight is going anyways. I was going to go get glasses and asked her if I should wait because glasses are at least $200.00, don't wanna screw up the prescription. She said yes! So guess I'll be waiting to get some glasses.
-blurred vision at night
-eczema on the top of my hands
-sun burned look to my face/feeling flushed
-lips are still dry but not bad (Aquaphor is my bestie) I literally have a freak out if I misplace it, which happens at least twice a day haha
-some dry skin, but no dry patches or rough spots besides the hands
thats pretty much all as of right now, but I'll keep you posted since my dose has been increased.
All in all, I am sooooooo happy that I am actually starting to see results. For a while there I was worried because 4months with bad acne seems like a little longer than most other bloggers reported.
-face is so smooth and the acne scars are slowly fading
-hair is still super soft and shiny and not greasy or flaky
-skin all over feels super soft
-ON THE WAY TO GREAT SKIN =^D
whelp that is all as of now.....here are some pics of my smooth skin
have a great day...see ya in a few weeks